# SDR ASAA2018102326563

- Difficulty date: October 14, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL WEB AT FWD CARGO DOOR HAS CORR. GROUNDED - YES. REMOVED CORR AND CHECK LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53 15 1A 1 AND REMOVED AND REPLACED SILL WEB IAW SRM 51 40 02 0G 0 W O .045 R .039 L 30 D .006.
